# SDR ASAA2021052834974

- Difficulty date: May 28, 2021
- Submitted: June 1, 2021
- Operation: Air carrier
- Aircraft: N586AS
- Make and model: Boeing 737890
- Aircraft serial: 35189
- Aircraft time: 49,147 hours, 14,834 cycles
- Engine: Cfmint CFM567B273B3
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Packing
- Part number: M259884235
- Condition: Leaking
- Location: Nr 2 Servo Heat
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

WHILE ACCOMPLISHING LEAK CHECK OF #2 ENG FUEL FILTER, FOUND FUEL LEAKING FROM FUEL HEATER SERVO COVER. GROUNDED - YES. REMOVED AND REPLACED O-RING ON #2 ENG FUEL HEATER SERVO REF CMM 73-11-77, LEAK CHECK FAILED. FUEL NO LONGER LEAKING FROM SERVO COVER O-RING. NOTED LEAK FROM PREFORMED PACKING ON CENTER BOLT FOR SERVO COVER. REMOVED AND REPLACED O-RINGS ON SERVO COVER AND CENTER BOLT. PER CMM 73-11-77 AND B737-800 AMM 73-11-07. OPS TEST NORMAL. LEAK TEST GOOD.
